EconPapers    
Economics at your fingertips  
 

Convergence en loi de Dirichlet de certaines intégrales stochastiques

Christophe Chorro ()
Additional contact information
Christophe Chorro: CERMSEM

Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1)

Abstract: Recently, Nicolas Bouleau has proposed an extension of the Donsker's invariance principle in the framework of Dirichlet forms. He proves that an erroneous random walk of i.i.d random variables converges in Dirichlet law toward the Ornstein-Uhlenbeck error structure on the Wiener space [4]. The aim of this paper is to extend this result to some families of stochastic integrals

Keywords: Invariance principle; stochastic integrals; Dirichlet forms; squared field operator; vectorial domain; errors (search for similar items in EconPapers)
Pages: 22 pages
Date: 2005-04
New Economics Papers: this item is included in nep-ecm
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://halshs.archives-ouvertes.fr/halshs-00194673 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mse:wpsorb:b05036

Access Statistics for this paper

More papers in Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1) Contact information at EDIRC.
Bibliographic data for series maintained by Lucie Label ().

 
Page updated 2025-04-03
Handle: RePEc:mse:wpsorb:b05036